Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/34974
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: The third Cauchy-Fantappiè formula of Leray
Other Titles: The third Cauchy-Fantappie formula of Leray
Author: Joita, C.
Larusson, F.
Citation: Michigan Mathematical Journal, 2003; 51(2):339-350
Publisher: Michigan Mathematical Journal
Issue Date: 2003
ISSN: 0026-2285
Statement of
Responsibility: 
Cezar Joiţa and Finnur Lárusson
RMID: 0020064051
DOI: 10.1307/mmj/1060013200
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.